# SDR AALA202407051921

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 30,680 hours, 12,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11536
- Condition: Low Pressure
- Location: R4 Door Assist
- Part time: 30,680 hours, 12,625 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL SAYING, "CHECK DOOR PRESSURE" FOR 4R DOOR. REPLACED R4 DOOR CYLINDER DAMPER.
